2017
Том 69
№ 6

All Issues

Control of linear dynamical systems by time transformations

Bodnarchuk S. V.

Full text (.pdf)


Abstract

Necessary and sufficient conditions for the controllability of solutions of linear inhomogeneous integral equations are obtained.

English version (Springer): Ukrainian Mathematical Journal 64 (2012), no. 2, pp 298-305.

Citation Example: Bodnarchuk S. V. Control of linear dynamical systems by time transformations // Ukr. Mat. Zh. - 2012. - 64, № 2. - pp. 268-274.

Full text